# SDR USAA2012051700026

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 39,178 hours, 14,090 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 36161407
- Part serial: R2461
- Condition: Leaking
- Location: Apu
- Part time: 178 hours, 61 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN OILY SMELL IN CABIN AT GATE WITH APU BLEED ON.  FOUND OIL LEAK ON APU COOLING FAN.  REPLACED COOLING FAN.  ALSO REPLACED ALL PACK COMPONENTS DUE TO CONTAMINATION, PERFORMED APU WASH AND DECONTAMINATION.
